J. Comp. Math., 4 (1986), pp. 182-191.


The Exact Estimation Of The Hermite-Fejer Interpolation

Xie-Hua Sun 1

1 Hangzhou University, Hangzhou, China

Received 1985-5-15 Revised 1984-3-9 Online 2006-11-20

Abstract

The exact pointwise estimation of the Hermite-Fejer interpolation process based on the zeros of the Jacobi polynomial $P^{(\alpha,\beta)}_n(x)(-1 ‹\alpha,\beta \leq 0)$is given.The method employed is useful for other extended H-F interpolations also.

Key words:


 

The Global Science Journal